Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a back pain, and the related pain the arms?

im karen im 49 and have not had a period in 15months ive withdrawn from 5 to 10mg of prednisolone almost daily for the last 15 years to treat chronic urticaria withdrawal has been slow its taken 12months so my problems are since the stopping of my periods and the steroid withdrawal i now take 5mg maybe once weekly i am constantly tired and i mean even after 10 hours sleep i can barely function through a day and have had travelling joint pain for 12 months chronic back pain moving from back to arms to knees i think its one of two things either the menopause or adrenal problems im going crazy helpppppp
Wed, 3 Feb 2021
Report Abuse
OB & GYN Specialist 's  Response
Hi,

It could be due to menopause also. You need a orthopedic consultation as well as a gynecologist consultation for your problem. You need some additional supplements for the pain.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Archana Rajesh Babu, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Menopause


What causes a back pain, and the related pain the arms?

Hi, It could be due to menopause also. You need a orthopedic consultation as well as a gynecologist consultation for your problem. You need some additional supplements for the pain. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Archana Rajesh Babu, OB & GYN Specialist